Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




38 Publications

2017 | Journal Article | IST-REx-ID: 698   OA
Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression
Y. Wang, M. Nagarajan, C. Uhler, G. Shivashankar, Molecular Biology of the Cell 28 (2017).
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1089   OA
Total positivity in Markov structures
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, P. Zwiernik, Annals of Statistics 45 (2017).
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1168   OA
D inf s optimality in copula models
E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017).
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017).
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 2016   OA
Exact goodness-of-fit testing for the Ising model
A. Martin Del Campo Sanchez, S. Cepeda Humarez, C. Uhler, Scandinavian Journal of Statistics 44 (2017).
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016).
View | DOI | Download (ext.)
 
2016 | Preprint | IST-REx-ID: 1092   OA
Generalized permutohedra from probabilistic graphical models
F. Mohammadi, C. Uhler, C. Wang, J. Yu, ArXiv (2016).
View | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1833   OA
On the closure of relational models
A. Klimova, T. Rudas, Journal of Multivariate Analysis 143 (2016).
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Exponential varieties
M. Michałek, B. Sturmfels, C. Uhler, P. Zwiernik, Proceedings of the London Mathematical Society 112 (2016).
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1156
Facets of the r-stable (n, k)-hypersimplex
T. Hibi, L.T. Solus, Annals of Combinatorics 20 (2016) 815–829.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1621 View | DOI
 
2016 | Journal Article | IST-REx-ID: 1088
Geometric control and modeling of genome reprogramming
C. Uhler, G.V. Shivashankar, BioArchitecture 6 (2016) 76–84.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015).
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Faithfulness and learning hypergraphs from discrete distributions
A. Klimova, C. Uhler, T. Rudas, Computational Statistics & Data Analysis 87 (2015).
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015).
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Galois groups of Schubert problems of lines are at least alternating
C. Brooks, A. Martin Del Campo Sanchez, F. Sottile, Transactions of the American Mathematical Society 367 (2015).
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Iterative scaling in curved exponential families
A. Klimova, T. Rudas, Scandinavian Journal of Statistics 42 (2015).
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015).
View | DOI | Download (ext.)
 
2014 | Preprint | IST-REx-ID: 1091 View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Hypersurfaces and their singularities in partial correlation testing
S. Lin, C. Uhler, B. Sturmfels, P. Bühlmann, Foundations of Computational Mathematics 14 (2014) 1079–1116.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed